MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT2110X21B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure of the machine flow sensor is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(4).Review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
The manufacturer received information alleging a maintenance required occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that an error code, pressure sensor mismatch, was observed on the device's error log.The third-party service technician evaluated and found contamination on the machine flow sensor and in-line proximal filter.In conclusion, the device's machine flow sensor and in-line proximal filter were replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the air foam inlet filter, muffler, and particulate filter were replaced for preventative maintenance unrelated to the reportable issue.The system printed circuit assembly was replaced to address another error code, presspair error, that was found in the device's error log.This was unrelated to the reportable issue.The device passed all final testing.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25363760
Report Number2518422-2026-018239
Device Sequence Number21502675
Product Code CBK
UDI-Device Identifier00606959055421
UDI-Public(01)00606959055421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIT2110X21B
Device Catalogue NumberIT2110X21B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown